# SDR ASAA2018103126680

- Difficulty date: October 31, 2018
- Submitted: November 1, 2018
- Operation: Air carrier
- Aircraft: N494AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41729
- Aircraft time: 11,021 hours, 3,639 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFTER LANDING WHILE WAITING ON RAMP FMC VTK CYCLED LEFT SIDE CONTINUED WHILE SHUT DOWN AT GATE. GROUNDED - YES. UNABLE TO DUPLICATE DEFECT. ON ARRIVAL IN PDX, BOTH FMCS WERE OPERATING NORMALLY AND FMCS BITE PER FIM 34-61 TASK 801 SHOWED NO FAULTS LOGGED BY EITHER FMC. PERFORMED INITIAL EVALUATION FOR FMC INOP FAULT PER FIM 34-61 TASK 836. BOTH FMCS CONTINUED TO OPERATE NORMALLY. PERFORMED FMCS OPERATIONAL TEST PER AMM 34-61-00-710-801. ALL TESTS PASS.
